MAUDE Adverse Event Report: CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL
Model Number 1614
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported when they attempted to inflate the balloon, only 6cc's were able to be injected, so the inflation was incomplete.The user attempted to remove the water, but was not able to.The user removed the product by cutting it.There was no patient injury.
 
Additional Manufacturer Narrative
H4 device manufacture date was added.The device history record (dhr) review showed all acceptance criteria was met.The sample received was physically inspected.The catheter was dissected to observe any abnormality.It was found there was a flap wall which could cause the non-deflation of the balloon.The reported complaint was confirmed.This event usually occurs when there is inadequate drying between latex layering.No corrective and preventative action (capa) was required.A quality alert was performed for the reported issue and to emphasize the importance of the drying process between latex dips.This complaint will be used for tracking and trending purposes.

Brand Name
1614G LTX CATH 5CC 2-WAY 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18065914
Report Number9611712-2023-00139
Device Sequence Number15374687
Product Code KOD
UDI-Device Identifier10884521016224
UDI-Public10884521016224
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1614
Device Catalogue Number1614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown